# SDR UALA2012062203343

- Difficulty date: June 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FWD OF DOOR 2R, BS 675 AT STR 12R.  INSTALLED NEW INTERCOSTAL REF SRM 51-40-02 & BACO DWG 143N8334.  NON-ROUTINE 33755.
